# SDR UALA2013072405215

- Difficulty date: July 23, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 48,682 hours, 6,822,003 cycles
- Engine: Iae V2522A5
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD CARGO DOOR OPEN ECAM OCCURRED TWICE. CABIN PRESSURE INDICATIONS NORMAL.   FOUND CONNECTOR FOR DOOR INDICATION AT LOWER FWD CARGO DOOR SILL LOOSE. SECURED AND CLAMPED. OPS CHECKED NORMAL.
